Skip to main content

Depth and cohomological connectivity in modular invariant theory

Fleischmann, Peter, Kemper, Gregor, Shank, R. James (2005) Depth and cohomological connectivity in modular invariant theory. Transactions of the American Mathematical Society, 357 (9). pp. 3605-3621. ISSN 0002-9947. (doi:10.1090/S0002-9947-04-03591-3) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:520)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1090/S0002-9947-04-03591-3

Abstract

Let G be a finite group acting linearly on a finite-dimensional vector

order of G so that V is a modular representation and let P be a Sylow

symmetric algebra S( V *) to be the smallest positive integer m such

1, dim(K)( V)} is a lower bound for the depth of S( V *) G. We

and give several examples of representations satisfying the criterion.

for any modular representation, the depth of S( V *) G is min

{dim(K)(V-P) + 2, dim(K)(V)}.

Item Type: Article
DOI/Identification number: 10.1090/S0002-9947-04-03591-3
Uncontrolled keywords: Rings
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science
Depositing User: Judith Broom
Date Deposited: 19 Dec 2007 18:18 UTC
Last Modified: 06 May 2020 03:00 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/520 (The current URI for this page, for reference purposes)
Shank, R. James: https://orcid.org/0000-0002-3317-4088
  • Depositors only (login required):